MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® TWO PIN PLUG, MONITOR CABLE; EXTENSION CABLE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® TWO PIN PLUG, MONITOR CABLE; EXTENSION CABLE
Model Number 153625H
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the temperature sensing extension cord has poor temperature display and the temperature display disappears.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be " input female connector wears out".The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "do not autoclave or sterilize the monitor cable by ethylene oxide.Wipe the monitor cable with a soft cloth using a solution of mild detergent and warm water or disinfectant, dry thoroughly." correction: g, h h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the temperature sensing extension cord had poor temperature display and the temperature display disappeared.Per follow-up received via ibc on 16dec2022, stated that temperature sensing extension cord had poor display.

Brand Name
BARD® TWO PIN PLUG, MONITOR CABLE
Common Device Name
EXTENSION CABLE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15950941
Report Number1018233-2022-09440
Device Sequence Number15078850
Product Code EZL
UDI-Device Identifier00801741045905
UDI-Public(01)00801741045905
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number153625H
Device Catalogue Number153625H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2022
Supplement Date Received by Manufacturer02/23/2023
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown